arrow
Volume 34, Issue 4
Coefficient Estimates for a Subclass of Bi-Univalent Strongly Quasi-Starlike Functions

Zongtao Li & Dong Guo

Commun. Math. Res., 34 (2018), pp. 303-308.

Published online: 2019-12

Export citation
  • Abstract

The aim of this paper is to establish the Fekete-Szegö inequality for a subclass of bi-univalent strongly quasi-starlike functions which is defined in the open unit disk. Furthermore, the coefficients $a_2$ and $a_3$ for functions in this new subclass are estimated.

  • Keywords

bi-univalent function, bi-univalent strongly quasi-starlike function, coefficient estimate, subordination

  • AMS Subject Headings

30C45, 30C50

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

lizt2046@163.com (Zongtao Li)

  • BibTex
  • RIS
  • TXT
@Article{CMR-34-303, author = {Zongtao and Li and lizt2046@163.com and 5965 and Department of Mathematics Teaching, Guangzhou Civil Aviation College, Guangzhou, 510403 and Zongtao Li and Dong and Guo and and 5968 and Foundation Department, Chuzhou Vocational and Technical College, Chuzhou, Anhui, 239000 and Dong Guo}, title = {Coefficient Estimates for a Subclass of Bi-Univalent Strongly Quasi-Starlike Functions}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {34}, number = {4}, pages = {303--308}, abstract = {

The aim of this paper is to establish the Fekete-Szegö inequality for a subclass of bi-univalent strongly quasi-starlike functions which is defined in the open unit disk. Furthermore, the coefficients $a_2$ and $a_3$ for functions in this new subclass are estimated.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2018.04.03}, url = {http://global-sci.org/intro/article_detail/cmr/13498.html} }
TY - JOUR T1 - Coefficient Estimates for a Subclass of Bi-Univalent Strongly Quasi-Starlike Functions AU - Li , Zongtao AU - Guo , Dong JO - Communications in Mathematical Research VL - 4 SP - 303 EP - 308 PY - 2019 DA - 2019/12 SN - 34 DO - http://doi.org/10.13447/j.1674-5647.2018.04.03 UR - https://global-sci.org/intro/article_detail/cmr/13498.html KW - bi-univalent function, bi-univalent strongly quasi-starlike function, coefficient estimate, subordination AB -

The aim of this paper is to establish the Fekete-Szegö inequality for a subclass of bi-univalent strongly quasi-starlike functions which is defined in the open unit disk. Furthermore, the coefficients $a_2$ and $a_3$ for functions in this new subclass are estimated.

Zongtao Li & Dong Guo. (2019). Coefficient Estimates for a Subclass of Bi-Univalent Strongly Quasi-Starlike Functions. Communications in Mathematical Research . 34 (4). 303-308. doi:10.13447/j.1674-5647.2018.04.03
Copy to clipboard
The citation has been copied to your clipboard